Filters: Author is Li, Yuhong [Clear All Filters]
Asymptotic behaviour of solutions to the 2D stochastic Navier-Stokes equations in unbounded domains. RECENT DEVELOPMENTS IN STOCHASTIC ANALYSIS AND RELATED TOPICS Proceedings of the First Sino-German C.. 2004.
Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. AMS. 358 (12):5587-5629.. 2006.
Conceptual analysis and random attractor for disspipative random dynamical systems. Acta Mathematica Scientia. 28(2):253-268.. 2008.
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD